# SDR N3XR20200827003

- Difficulty date: June 19, 2020
- Submitted: August 27, 2020
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N309ER
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N211
- Aircraft time: 2,454 hours
- Engine: Austro E4
- Engine time: 732 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Gearbox
- Part number: E4A70000000
- Part serial: 2970
- Condition: Making Metal
- Part time: 732 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURINE A ROUTINE INSPECTION, LARGE PIECES OF METAL WERE FOUND ON THE ENGINE GEAR BOX MAGNETIC PLUG. THE GEARBOX WAS REPLACED WITH A NEW UNIT.
